# SDR HNAA2015052900175

- Difficulty date: May 29, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 55,947 hours, 62,581 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal
- Condition: Burned
- Location: Windshield Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

WHEN WINDSHIELD HEAT SELECTED TO WARM UP, ELECTRICAL ODOR IN COCKPIT. TURNED OFF HEAT.  SMELL DISAPATED.  FOUND BURNED TERMINAL AT F/O WINDSHIELD POWER TERMINAL L1. R & R TERMINAL END AND HARDWARE.  OPS CHECKED GOOD AT THIS TIME IAW MM 56-10-11.
